# SDR DALA2018112906904

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 73,344 hours, 14,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 15AB-21AB ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY CHARGER AND PACK AT ROW 20AB. SYSTEM OPERATION IS NORMAL.
